# SDR REXA2016012000068

- Difficulty date: January 20, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 23,279 hours, 20,803 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUEL BOOST PUMP CUT OUT LAND SURFACE HAS AN INDICATION .1"" LONG BY 50% FSH.  FAILED NDT INSPECTION.  RT FUEL & BOOST PUMP WAS REMOVED, REINSTALLED & OPERATIONS & LEAK CHECKED IAW AMM 28-23-01-400-801.  BOOST PUMP CUT OUT WAS REPAIRED IAW REO:601R-57-21-2398 REV A DATED 2016 01 18 AS DETAILED IN STEPS 1 - 5.
